Header menu link for other important links
X
Existence and uniqueness of fuzzy solutions for the nonlinear second-order fuzzy volterra integrodifferential equations
Momani S., Arqub O.A., Al-Mezel S., Kutbi M.,
Published in Eudoxus Press, LLC
2016
Volume: 21
   
Issue: 2
Pages: 213 - 227
Abstract
Formulation of uncertainty Volterra integrodifferential equations (VIDEs) is very important issue in applied sciences and engineering; whilst the natural way to model such dynamical systems is to use the fuzzy approach. In this work, we present and prove the existence and uniqueness of four solutions of fuzzy VIDEs based on the Hausdorff distance under the assumption of strongly generalized differentiability for the fuzzy-valued mappings of a real variable whose values are normal, convex, upper semicontinuous, and compactly supported fuzzy sets in ℝ. In addition to that, we utilize and prove the characterization theorem for solutions of fuzzy VIDEs which allow us to translate a fuzzy VIDE into a system of crisp equations. The proof methodology is based on the assumption of the generalized Lipchitz property for each nonlinear term appears in the fuzzy equation subject to the specific metric used, while the main tools employed in the analysis are founded on the applications of the Banach fixed point theorem and a certain integral inequality with explicit estimate. An efficient computational algorithm is provided to guarantee the procedure and to confirm the performance of the proposed approach. © 2016 by Eudoxus Press,LLC,All rights reserved.
About the journal
JournalJournal of Computational Analysis and Applications
PublisherEudoxus Press, LLC
ISSN15211398
Open AccessNo